I've been on Cymbalta 60 mg for 5 weeks, took Buspar 10 mg twice a day for 3 weeks and this week upped it to 15 mg twice a day. I was starting to feel better and suddenly the anxiety came rushing back and that's why the increase in Buspar. Going up 10 mg a day for the last 5 days has been like starting over. Increased anxiety, panic attacks, tingly face. It's just like when I started. Has anyone felt like they started over with a dosage increase? I know I haven't been on either one very long but it scares me. I don't want to feel like this forever.
Hi, kb! It's not uncommon to have some side effects. Keep in mind it takes anywhere from 4-6 weeks to begin feeling the benefits of these medications and 6-8 weeks to reach the therapeutic levels in your bloodstream.
Try to think positively and be patient. Before you know it ~ very soon ~ you'll be feeling great!
Best regards, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2011 • 5 answers
Posted 16 Dec 2016 • 1 answer
Posted 20 Apr 2017 • 0 answers
Posted 8 Sep 2017 • 2 answers
Posted 31 Jan 2018 • 1 answer